# SDR R61A201906110597

- Difficulty date: May 23, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N445YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000455
- Aircraft time: 11,343 hours, 7,657 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Winglet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR: R/H WINGLET FWD SPAR CRACKED. REMOVED AND REPLACED FWD SPAR ON RH WINGLET PER REF ETD2018-170-112888. SEE WIPS,TASKS AND IPM12 WO# C117401 FOR ALL WORK PERFORMED. SEE EAMS W/O H6837 SN 013 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
